Results 1 to 7 of 7
  1. #1
    testytim is offline Associate Member
    Join Date
    Nov 2011
    Posts
    194

    Another hematocrit question

    Been on trt for over 6 years been, on injections for about 2 of those years.. 59 years old.. my problem is i am converting to fast..As we speak i am on injections every 3 days 30 mgs.Will it slow down the conversion if i go to 1 time a week.. I have been having to give blood every 2 months. every time i go i am sky high. been as high as 60%..1 pint drops it only 3%..i have dumped so much blood i am worried i will become anemic ..


    Thank you for your response... Tim

  2. #2
    Beethoven's Avatar
    Beethoven is offline Productive Member
    Join Date
    Jun 2013
    Location
    South Fla
    Posts
    1,470
    Quote Originally Posted by testytim View Post
    Been on trt for over 6 years been, on injections for about 2 of those years.. 59 years old.. my problem is i am converting to fast..As we speak i am on injections every 3 days 30 mgs.Will it slow down the conversion if i go to 1 time a week.. I have been having to give blood every 2 months. every time i go i am sky high. been as high as 60%..1 pint drops it only 3%..i have dumped so much blood i am worried i will become anemic ..


    Thank you for your response... Tim
    You have to get a theraputic draw where you remove one a week for two or three weeks, then once every two months will suffice.

  3. #3
    Low Testosterone is offline ~ HRT Specialist ~
    Join Date
    Mar 2012
    Posts
    2,572
    Are you taking any other medications?

  4. #4
    testytim is offline Associate Member
    Join Date
    Nov 2011
    Posts
    194
    thank you for your response. Heres the list i take daily
    nadolol 40mgs
    tamsulosin 0.4 mgs just started taking bph. Every other day.
    magnesium 1000 mgs a day was on nexium for 12 years just got off.. MUSCLE AND JOINT PAIN pain big time.
    5000 ius d3
    baby aspirin
    1.5 IUS HGH sorostim 5 on 2 off just about 1 year in... Just starting to work this stuff should be legal.. Really i started this because i was on ativan for 15 years and nexium for 12 this shit has raised ****ing havoc on my body and mind trying to repair the damage from that shit..Dr said take it .. It will not hurt you. really had withdrawals for over 2 years..

  5. #5
    Low Testosterone is offline ~ HRT Specialist ~
    Join Date
    Mar 2012
    Posts
    2,572
    Unfortunately, the older we get there tends to be a better chance of increases in hematocrit and hemoglobin when on TRT. Not that you're old, it's just something that has to be dealt with a little more frequently than say a guy in his 40's. Further, HGH can have an increasing affect on the thickness of the blood. Has the blood thickness always been an issue or does it coincide with the use of HGH? Something else to keep in mind that's often overlooked, dehydration and electrolyte imbalances can cause issues you're experiencing far more commonly than some give credit.

  6. #6
    testytim is offline Associate Member
    Join Date
    Nov 2011
    Posts
    194
    No it did not start with the usage of HGH.. It really started to ramp up when i went on injections. My numbers in the tank and i am afraid to increase my dose.I am on 60mgs my numbers last b/w was in the low 4s on the day of injection free t was 11.5 lab corp.... Where to turn???? DRs dont know shit i have been to so many i really feel like giving up seems to cause more issues then it worth. Sense i have been on trt my B/P has gone up. My PSA has gone up as well. What to do.

    thank you for ur time Tim
    th

  7. #7
    j2048b is offline Associate Member
    Join Date
    Mar 2012
    Posts
    249
    Quote Originally Posted by testytim View Post
    Been on trt for over 6 years been, on injections for about 2 of those years.. 59 years old.. my problem is i am converting to fast..As we speak i am on injections every 3 days 30 mgs.Will it slow down the conversion if i go to 1 time a week.. I have been having to give blood every 2 months. every time i go i am sky high. been as high as 60%..1 pint drops it only 3%..i have dumped so much blood i am worried i will become anemic .. Thank you for your response... Tim
    How are u injecting im pr sub q? Ive heard and read a bit that shows sub q slows down the test, thus less conversion to e, as well as more frequent pins say 3-5 a week will also help slow down the t to e conversion...

    Ive also ran into this issue, hematocrit even on 1 time per week at 100 mlg and yeah i could manage it better if i did therapeutic withdraws i suppose?

    Someone had posted somewhere else about the fda currently allowing trt patients waivers at the red cross so we could give blood more often than e56 days, thus lowering out hematocrit quicker, not sure how much truth there is, ill have to call my local red cross!!!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •